PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 1 | 61-42
Tytuł artykułu

Viability theorems for stochastic inclusions

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sufficient conditions for the existence of solutions to stochastic inclusions $x_t - x_s ∈ ∫^t_s F_τ(x_τ)dτ + ∫^t_s G_τ(x_τ)dw_τ + ∫^t_s∫_{IRⁿ} H_{τ,z}(x_τ)ν̃ (dτ,dz)$ beloning to a given set K of n-dimensional cádlág processes are given.
Twórcy
  • Institute of Mathematics, Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] J. P. Aubin, and A. Cellina, Differential Inclusions, Springer-Verlag 1984.
  • [2] J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäser 1990.
  • [3] F. Hiai, and H. Umegaki, Integrals, conditional expections and martingals of multifunctions, J. Multivariate Anal. 7 (1977), 149-182.
  • [4] M. Kisielewicz, Set-valued stochastic integrals and stochastic inclusions, Journal of Stochastic Analysis and Applications (submitted to print).
  • [5] M. Kisielewicz, Properties of solution set of stochastic inclusions, Journal of Appl. Math. and Stochastic Analysis 6 (3) (1993), 217-236.
  • [6] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ. and Polish Sci. Publ. Warszawa - Dordrecht - Boston - London (1991).
  • [7] N. S. Papageorgiou, Decomposable sets in the Lebesgue-Bochner spaces, Comm. Math. Univ. Sancti Pauli 37 (1) (1988), 49-62.
  • [8] Ph. Protter, Stochastic Integration and Differential Equations, Springer-Verlag (1990), Berlin - Heildelberg - New York.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div15i1n6bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.